# SDR 2008UALA01757

- Difficulty date: March 28, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 49,079 hours, 17,050 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 1R GIRT BAR IS FAULTY. FOUND DIRT ACCUMULATING UNDER GIRT BAR. CLEANED GIRT BAR TRACKS, DOOR OPERATES, ARMS/DISRAMS NORMALLY.
